# SDR V2JA132

- Difficulty date: February 18, 2009
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N132SL
- Make and model: Piagio P180
- Aircraft serial: 1098
- Aircraft time: 4,241 hours, 3,049 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Part number: 6229462035
- Part serial: J6WC
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 26 hours, 25 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

AT FL300 CREW BEGAN TO NOTICE SMOKE COMING FROM INSTRUMENT PANEL.
